PARALIEF 500MG EFFERVESCENT TABLETS
Paralief Effervescent tablets are perfect for on the go relief. Ideal for use on headaches, neuralgia, toothache, period pain, rheumatic aches and pains, sore throat and cold and flu symptoms.
To take, place the tablets in a tumbler of water, allow them to dissolve completely before swallowing.
Adults: Place 1-2 tablets in water and taken every 4-6 hours, not exceeding 8 tablets in any 24 hour period.
Adolescents (12-15years) weighing between 41-50kg: 1 tablet every 4-6 hours, not exceeding 4 tablets in any 24 hour period.
Adolescents (16-18 years) weighing more than 50kg: as per adult dosing.
Contains Paracetamol. Do not take other paracetamol-containing products with this medicine. Never exceed the stated dose. Immediate medical advice must be sought in the event of over-dosage even if you feel well.
Contains aspartame and sodium (439.46mg per tablet)